Discussions By Condition: Knee conditions

Knee pain

Posted In: Knee conditions 0 Replies
  • Posted By: strawberry4419
  • January 26, 2011
  • 06:37 AM

I have read most of the post concerning knee pain and my symptoms are very similar. Mine started last October when I twisted my knee getting out of car. The pain only lasted a few minutes but the soreness continued. Several weeks later I woke up screaming with pain in my knee. It was hard to get out of bed and I was unable to stand with my left leg. After sitting for about 30 minutes it had eased a bit until I again tried to stand. The pain was severe. I saw my MD and was refered to orthopedics the next day. I had Xrays and he found mild arthritis in my left knee. The pain was still severe and was having to use walker for mobility. He injected my knee with Cortison, which I usually refuse, but needed some relief. He also gave me Rx for Hydrocodone. Meds does not relieve the pain. I went back to ortho 3 weeks later and still no relief. He sent me for MRI which shows menincus had small tear and was fringed. He suggested 3 injections of Synvisc, a week apart. Pain was horrible for 2 days after first injection. I can walk a little better now but injection two is tomorrow and I dread it. The pain is not as severe while sitting however I am unable to lay down and sleep. The pain is so severe I wake up screaming, even the sheet over my knee causes severe pain. My legs touching each other brings on pain when laying down however touching my leg is not painful when I'm sitting upright. This is so weird and so far unexplained. Has anyone experienced this? I need sleep!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?